didn't think i was going to have to post in this section again i've been on roaccutane (30mg per day) for just under two months and got back from my first follow-up appointment with my dermatologist a few hours ago... i had thought that my skin had improved slightly, i mean it still looks pretty bad but i think some of the redness is from marks left by old spots. but he took one look at my face and said "that's not a good improvement at all" and i swear to god he might as well have just slapped me in the face.
i started crying right there and then - quite embarrassing i tend to do this at pretty much every appointment i've had about my skin though just because talking about it is a reminder and a confirmation of the fact i have acne, i try to stop myself but if you're gonna cry then you're gonna cry, does anyone else do this?
but anyway, i would think that an individual knows their own skin better than anyone else so do you think he could have just interpreted the marks as active spots? just need some reassurance or advice because i've gone from feeling the best i've felt in ages to right back to square one. even if it hasn't really improved, i thought this was ok seeing as i'm not even two months in but he seemed to think my skin should be a lot better so i'm just really worried right now.
i'm also concerned about the fact he decided to up my dosage to 50mg, i mean initially i wanted to go as high as possible but is it likely i'm going to get another initial breakout now from the raise because i'm going to find it hard to deal with i asked him but he just vaguely said he didn't think so as i'm already on the drug.. another reason i'm concerned about this increase is that he's arranged for me to see him again in a months time and by this point i could be in the middle of my initial breakout and as he doesn't seem to think this will happen won't he just assume i'm not improving again?
i know some of these questions aren't really answerable, it was just somewhere to let all this out really.